Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 9, Number 3

All articles in this issue are freely accessible.

Brilliant points of curves and surfaces
William H. Roever.
Trans. Amer. Math. Soc. 9 (1908), 245-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500813
Continuous increasing functions of finite and transfinite ordinals
Oswald Veblen.
Trans. Amer. Math. Soc. 9 (1908), 280-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500814
Projective differential geometry of curved surfaces. III
E. J. Wilczynski.
Trans. Amer. Math. Soc. 9 (1908), 293-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500815
Invariants of the function $F(x,y,x’,y’)$ in the calculus of variations
Anthony Lispenard Underhill.
Trans. Amer. Math. Soc. 9 (1908), 316-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500816
The integration of a sequence of functions and its application to iterated integrals
R. G. D. Richardson.
Trans. Amer. Math. Soc. 9 (1908), 339-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500817